# SDR P5CA9600306

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Lt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP OF LEFT WING ERODED ALONG LEADING EDGE OF FIBERGLASS PANELS, SEVERAL AREAS AT LEADING EDGE OF WING.  REPAIRED LEADING EDGE IAW SRM 51-40-15.
